Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/10488
Title: Optimal control of (N, F) policy for unreliable server queue with multi-optional phase repair and start-up
Authors: Jain M.
Sharma G.C.
Sharma R.
Published in: International Journal of Mathematics in Operational Research
Abstract: In this paper, we study the modelling and analysis of unreliable M/M/2/K queuing system under N- and F-policy with multi-optional phase repair and start-up. According to the (N, F) policy, the first server is turned on only when there are 'N' or more customers are available in the system. The second server is turned on when the queue length of the customers reaches its system capacity K. Furthermore, no more customers are allowed in the system till the number of the customers again drops up to a certain threshold level 'F'. The servers may break down during busy period. There is a provision of 'l' phase repairs to restore the servers. The first-phase repair is necessary but remaining (l - 1) phases are optional. The lifetime, start-up time and repair time of the servers are assumed to be exponentially distributed. Using matrix method, transient probabilities of the system states are determined. To examine the effect of different parameters on various performance indices, the numerical results are provided by taking an illustration. Copyright © 2012 Inderscience Enterprises Ltd.
Citation: International Journal of Mathematics in Operational Research (2012), 4(2): 152-174
URI: https://doi.org/10.1504/IJMOR.2012.046375
http://repository.iitr.ac.in/handle/123456789/10488
Issue Date: 2012
Keywords: Average cost
F-policy
Matrix method
Multi-optional repair
N-policy
Start-up time
Unreliable server
ISSN: 17575850
Author Scopus IDs: 7402070856
7202757093
56423860800
Author Affiliations: Jain, M., Department of Mathematics, IIT, Roorkee 247667, India
Sharma, G.C., Department of Mathematics, I.B.S., Khandari, Agra 282002, India
Sharma, R., Department of Mathematics, St. Johns College, Agra 282002, India
Corresponding Author: Sharma, R.; Department of Mathematics, St. Johns College, Agra 282002, India; email: aligarh.richa@gmail.com
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.